# SDR SIMA20120720002

- Difficulty date: July 20, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 30,317 hours, 27,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RIGHT BEAM CORRODED FORWARD OF FRAME 19.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED IAW EO EM-53MR-1993.  THE AIRCRAFT WAS RETURNED TO SERVICE.
